Accessibility navigation

Limit theorems for monotone Markov processes

Bhattacharya, R., Majumdar, M. and Hashimzade, N. (2010) Limit theorems for monotone Markov processes. Sankhya A, 72 (1). pp. 170-190. ISSN 0976-8378

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s13171-010-0005-6

Item Type:Article
Divisions:Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:24463
Uncontrolled Keywords:Markov processes, coupling, monotone i.i.d. maps, polynomial convergence rates

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation